# SDR AU970348

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: 269A8321
- Condition: Blocked
- Location: Fuel Storage
- Component: Hughes
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK VENT BLOCKED BY MUD WASP NEST
